# SDR 7C7A1900010000021

- Difficulty date: August 2, 2025
- Submitted: August 2, 2025
- Operation: Air carrier
- Aircraft: N627NP
- Make and model: Boeing 757-2B7
- Aircraft serial: 27808
- Aircraft time: 81,956 hours, 27,923 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81956
- Part serial: 27923
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSTALLING AFT 4 R/H DOOR LINERS FOUND SLIDE LIGHT INDICATOR SWITCH CONNECTOR BROKEN
